NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Publications

Export 100 results:
Sort by: [ Author  (Asc)] Title Year
Filters: First Letter Of Last Name is V  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U [V] W X Y Z   [Show ALL]
V
Vergara-Diaz E, Wood C.  2009.  Harmonic contact metric structures, and submersions. International Journal of Mathematics. 20(2):209-225. Abstract
Vishe P.  2013.  A fast algorithm to compute L(1/2,f×χq). Journal of Number theory. Volume 133(5)
Vishe P.  2012.  Rapid Computation of L-functions for Modular Forms. Int Math Res Notices. 10.1093/imrn/rns112
Vladimirov VA.  1998.  Nonlinear Stability of Fluid Flows: From Kelvin to Arnold. The third International Conference on Fluid Mechanics. :38-53.

Back to the Top